# SDR REXA2022090800741

- Difficulty date: August 17, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT 25R FS333 CORRODED. LOCATED AND DRILLED NEW STRINGER SPLICE 25R FS333 P/N: SH670-32429-4S IAW CRJ-900 SRM 51-40-11-001-001-A01.INSTALLED NEW STRINGER SPLICE P/N SH670-32429-4S AT STR 25R FS 333, IAW CRJ-900 SRM 51-42-06-001-001-A01.
